Montana, 2011Flash Flood and Flooding in Montana, February 13 to 25, 2011
February 13 to 25, 2011 · NWS GGW · 3 events in 2 counties and zones
Small stream flooding in the days before the 13th of February due to snowmelt caused several stream in Southern Petroleum County to rise, and then flow into the Mussellshell River. The water caused significant ice jamming and lead to the flooding of some houses along the river, and some gravel roads on both the Garfield and Petroleum County side of the river.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Small stream flooding in the days before the 13th of February due to snowmelt caused several stream in Southern Petroleum County to rise, and then flow into the Mussellshell River. The water caused significant ice jamming and lead to the flooding of some houses along the river, and some gravel roads on both the Garfield and Petroleum County side of the river.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before the first event at Feb 13, 10:40 AM MST, 1 hour 20 minutes earlier.
Area forecast discussion, Feb 13, 10:40 AM MST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
1040 AM MST SUN FEB 13 2011
.SHORT TERM...FOR NORTHEAST MONTANA...TODAY...
HIGH WIND WARNING NOW IN EFFECT FOR ALL OF CWA...NUMEROUS
LOCATIONS VERIFYING WELL...SUSTAINED 40 MPH...OR GUSTING 58 MPH OR
MORE...AS HIGH AS 72 MPH IN OUR AREA. STRONGEST WINDS WILL BE
TRANSLATING INTO OUR E ZONES THIS AFTERNOON.
12Z KGGW SOUNDING SHOWED 850 MB WINDS OF 70 KT...WITH 130 KT JET.
MODELS INDICATE THESE SPEEDS TO CONTINUE INTO EARLY
AFTERNOON...THEN QUICKLY DIMINISH FROM W TO E. RUC EVEN SHOWED
SOME 90 KT 850 MB WINDS FOR 16Z. DRY AND ALTHOUGH RATHER
WEAK...THE COOL FRONT PASSING THRU OUR AREA THIS MORN...PROVING
STRONG ENOUGH TO BRING THESE WINDS TO THE SURFACE...AS IT ERODES
WHAT IS LEFT OF TOP OF SURFACE INVERSIONS. MODEL FORECAST
SOUNDINGS NOT HANDLING THIS VERY WELL ESPECIALLY WITH THE WARMER
THAN EXPECTED TEMPS OVERNIGHT. TIGHTEST SURFACE PRESSURE GRADIENTS
NOW MOVING THRU OUR AREA.
A FEW VERY WEAK ECHOES IN OUR E...OTHERWISE...SKIES CLEARING
QUITE A BIT TODAY. TEMPS TO BE WARMING WELL INTO THE 40S IN OUR
SE YET...BUT STAYING FAIRLY LEVEL AROUND 40 ELSEWHERE TODAY.
UPDATE TO ADJUST WINDS AND CLOUDCOVER. SIMONSEN
PREVIOUS SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH
TUESDAY...WATER VAPOR IMAGERY AND 500 MB HEIGHT FIELD SHOWING A
WEAK AND DIRTY RIDGE OVER THE NORTHERN ROCKY MOUNTAINS BECOMING A
MORE ZONAL FLOW WITH A TIGHTLY PACKED UPPER LEVEL PRESSURE
GRADIENT OVER MONTANA. SKIES ARE BEGINNING TO CLEAR FROM WEST TO
EAST OVER WESTERN MONTANA.
FORECAST CHALLENGES WILL FOCUS ON CURRENT HIGH WIND WARNING. WILL
NEED TO KEEP A CLOSE EYE ON OBSERVATIONS. PHONE CALLS TO AREA
DISPATCH OFFICES AND COOP OBSERVERS WILL ALSO HELP.
AFTER LOOKING AT MULTIPLE RUNS OF MODEL DATA AND OBSERVATIONS...I
HAVE DECIDED TO UPGRADE THE HIGH WIND WATCH TO A HIGH WIND
WARNING...BUT ONLY FOR OUR SOUTHERN ZONES. POINT MODEL FORECAST
SOUNDINGS...BUFKIT SOUNDINGS...LOW LEVEL LAPSE RATES ALL INDICATE
THAT THE FAVORED AREAS FOR HIGH WINDS TO MIX DOWN TO THE SURFACE
WILL PRIMARILY BE OVER OUR ZONES SOUTH OF THE MISSOURI RIVER AND
SOUTHWEST PHILLIPS COUNTY. STRONGEST WIND OB THUS FAR FROM THE
DOT SENSOR OVERNIGHT SOUTH OF MALTA REPORTS WINDS OF 55 MPH
SUSTAINED AND GUSTS OF 78 MPH. EXPECT THIS TO CONTINUE THROUGH THE
DAY.
EXCLUDED THE REMAINING NORTHERN ZONES OUT OF THE WARNING AS
MULTIPLE SOURCES OF MODEL DATA INDICATE A STRONGER
INVERSION AND WEAKER LOW LEVEL LAPSE RATES OVER THIS AREA. COULD
EASILY SEE AT LEAST 25G35KT ACROSS THE ENTIRE CWA FROM 15Z THROUGH
00Z...BUT BELIEVE THE HIGHER WINDS WILL MIX DOWN TO THE SURFACE
ALONG THE SOUTHERN ZONES. THAT BEING SAID...OVERNIGHT TEMPERATURES
ONCE AGAIN REMAINED WARM...AND IF DAYTIME TEMPERATURES WARM AGAIN
TO HIGHER LEVELS THAN FORECASTED...A MORE DRY ADIABATIC PROFILE
WOULD BE REALIZED AND MAY ALLOW FOR STRONGER WINDS TO MIX DOWN TO
THE SURFACE. THE BIG UNKNOWN WILD CARD IN ALL OF THIS IS WHETHER
THESE WINDS WILL BE ABLE TO PEEL AWAY THE SNOW CRUST RESULTANT
FROM THE LAST SEVERAL DAYS OF PLENTIFUL MELTING. THIS SETUP AND
SCENARIO IS STRANGE AND FALLS INTO THE CATEGORY OF UNCHARTED
FORECAST TERRITORY. A NUMBER OF OUTCOMES...RESULTS...AND IMPACTS
ARE POSSIBLE. FOR NOW...I FELL THAT THERE HAS BEEN SUFFICIENT
MELTING ACROSS THE ENTIRE CWA TO KEEP THE CRUSTED SNOW FROM
BREAKING UP. OF COURSE FOR THE DAY SHIFT...PHONE CALLS FOR GROUND
TRUTH WILL BE NECESSARY TO KEEP TABS ON THE SITUATION.
WINDS WILL DIMINISH BELOW WARNING CRITERIA FROM WEST TO EAST
AFTER 21Z FOR OUR WESTERN ZONES...THEN COMPLETELY FOR OUR ENTIRE
CWA AFTER 00Z OR 01Z AS THE HIGHER WINDS AND MORE FAVORABLE LAPSE
RATES MOVE OVER THE DAKOTAS.
REMAINDER OF THE SHORT TERM FORECAST...THROUGH TUESDAY...IS QUIET
AND DRY. SKIES WILL BECOME CLEARER...FINALLY ALLOWING OVERNIGHT
TEMPERATURES TO DROP TO NEAR OR BELOW FREEZING. DAYTIME
TEMPERATURES WILL CONTINUE TO THAW UP TO AND ABOVE 40 DEGREES.
BMICKELSON
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
PATTERN SHIFT IN STORE FOR THE END OF THE WEEK AS UPPER TROF DROPS
OUT OF THE GULF OF ALASKA TO REPLACE RIDGE OVER THE INTERMOUNTAIN
WEST AND EAST PACIFIC RIDGE THAT HAS DOMINATED THIS WINTER
REBUILDS. RECENT VERY WARM TEMPERATURES WILL GIVE WAY TO WHAT HAS
BEEN MORE TYPICAL OF THIS WINTER...COLD AND SNOWY WEATHER.
WEDNESDAY WILL SEE THE LAST OF THE ABOVE FREEZING TEMPERATURES
WITH WARM AND MOIST SOUTHWEST FLOW INTO THE STATE. ARCTIC
SHORTWAVE MOVING INTO CENTRAL CANADA WILL CONTINUE TO SUPPRESS
RIDGING AND PUSH COLDER AIR SOUTHWARD. MODELS IN RELATIVELY GOOD
AGREEMENT REGARDING TIMING AND PLACEMENT OF SNOW BANDS. COLD FRONT
DROPS ACROSS MONTANA WEDNESDAY MORNING...ALTHOUGH COLDEST AIR IS
HELD BACK IN CANADA. WAVE MOVES ALONG THE FRONT WEDNESDAY NIGHT
WILL DRAG THE COLD AIR SOUTHWARD. WITH MOISTURE IN THE SOUTHWEST
FLOW ALOFT RIDING OVER THIS COLD AIR...EXPECT SNOW FROM LATE
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. LIFT WILL BE ENHANCED
ALONG THE LEADING EDGE OF THE COLD AIR ADVECTION FOR EXPECTATION
OF A NARROW BAND OF INTENSE SNOWFALL MOVING EAST ACROSS THE REGION
...FOLLOWED BY LIGHTER SNOW THROUGH THE DAY THURSDAY. SNOW AMOUNTS
STILL FAIRLY UNCERTAIN BUT LOOKING LIKE MOST AREAS WILL SEE AT
LEAST 2 INCHES. WINDS ALSO EXPECTED TO INCREASE WITH THE COLD AIR
ADVECTION TO ADD BLOWING SNOW POTENTIAL TO THE MIX.
ARCTIC HIGH SLIDES INTO NORTHEAST MONTANA FRIDAY...ENDING SNOW AND
BLOWING SNOW CONCERNS. COLD AIR LINGER INTO THE WEEKEND AND MODELS
SUGGESTING ANOTHER SURGE OF ARCTIC AIR PUSHES SOUTH BY EARLY NEXT
WEEK...HOWEVER STILL SIGNIFICANT DIFFERENCES REGARDING TIMING AND
POSITION OF THIS COLD AIRMASS. EBERT
&&
.AVIATION...
VFR CEILINGS ARE EXPECTED. WINDS AT MID-LEVELS WILL CONTINUE TO
INCREASE ...WITH VERY WINDY CONDITIONS EXPECTED TODAY. WINDS WILL
DIMINISH BY THIS EVENING. RAE
&&
.HYDROLOGY...
WITH RECENT WARM TEMPERATURES THE POSSIBILITY FOR FLOODING ON
AREA STREAMS AND CREEKS WILL CONTINUE THROUGH MIDWEEK...
ESPECIALLY SOUTH AND WEST OF A WHITEWATER- GLASGOW- GLENDIVE LINE.
FLATWILLOW CREEK IN PETROLEUM COUNTY IS REPORTED TO BE OUT OF ITS
BANKS BELOW PETROLIA DAM AND THE MUSSELSHELL RIVER IS EXPECTED TO
GO ABOVE THE 8 FOOT FLOOD STAGE THIS MORNING. A FLOOD ADVISORY IS
HAS BEEN ISSUED FOR MOST OF PETROLEUM COUNTY INCLUDING THE
MUSSELSHELL RIVER.
&&
.GLASGOW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 2 PM MST THIS AFTERNOON FOR CENTRAL AND
SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS...
SHERIDAN...WESTERN ROOSEVELT...PETROLEUM...GARFIELD...MCCONE...
NORTHERN PHILLIPS...SOUTHWEST PHILLIPS...NORTHERN VALLEY...
EASTERN ROOSEVELT.
HIGH WIND WARNING UNTIL 6 PM MST THIS EVENING FOR RICHLAND...
DAWSON...PRAIRIE...WIBAUX.
&&
WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 13, 10:50 AM MST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
1050 AM MST SUN FEB 13 2011
MTZ023>027-141200-
MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
1050 AM MST SUN FEB 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM TODAY. WEST WINDS
SHIFTING TO NORTHWEST AT 35 TO 45 MPH WITH OCCASIONAL GUSTS OVER
60 MPH ARE EXPECTED. DRIVERS...ESPECIALLY OF HIGH PROFILE VEHICLES
ALONG NORTH TO SOUTH ORIENTED ROADWAYS...SHOULD BE PREPARED FOR
TEMPORARY LOSS OF VEHICLE CONTROL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ANOTHER STORM SYSTEM WILL BRING CHANCES OF SNOW AND COLDER
TEMPERATURES TO THE AREA LATER THIS WEEK. SOME SNOW ACCUMULATION
CAN BE EXPECTED.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ016>020-059>062-141200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
1050 AM MST SUN FEB 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING IS IN EFFECT UNTIL 2 PM TODAY. WEST WINDS
SHIFTING TO NORTHWEST AT 35 TO 45 MPH WITH OCCASIONAL GUSTS OVER
60 MPH ARE EXPECTED. DRIVERS...ESPECIALLY OF HIGH PROFILE
VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS...SHOULD BE
PREPARED FOR TEMPORARY LOSS OF VEHICLE CONTROL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ANOTHER STORM SYSTEM WILL BRING CHANCES OF SNOW AND COLDER
TEMPERATURES TO THE AREA LATER THIS WEEK. SOME SNOW ACCUMULATION
CAN BE EXPECTED.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ021-022-141200-
PETROLEUM-GARFIELD-
1050 AM MST SUN FEB 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...TODAY AND TONIGHT
A HIGH WIND WARNING IS IN EFFECT UNTIL 2 PM TODAY. WEST WINDS
SHIFTING TO NORTHWEST AT 35 TO 45 MPH WITH OCCASIONAL GUSTS OVER
60 MPH ARE EXPECTED. DRIVERS...ESPECIALLY OF HIGH PROFILE
VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS...SHOULD BE
PREPARED FOR TEMPORARY LOSS OF VEHICLE CONTROL.
A FLOOD ADVISORY DUE TO SNOW MELT IS IN EFFECT TODAY AND UNTIL
MIDNIGHT TONIGHT FOR THE MUSSELSHELL RIVER AND UPSTREAM TRIBUTARY
CREEKS IN PETROLEUM COUNTY. THE MUSSELSHELL RIVER IS EXPECTED TO
RISE ABOVE FLOOD STAGE TODAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ANOTHER STORM SYSTEM WILL BRING CHANCES OF SNOW AND COLDER
TEMPERATURES TO THE AREA LATER THIS WEEK. SOME SNOW ACCUMULATION
CAN BE EXPECTED.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 13, 9:44 AM MST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
944 AM MST SUN FEB 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HIGH SUST WINDS 2 ESE SACO 48.45N 107.30W
02/13/2011 M45 MPH VALLEY MT MESONET
SUSTAINED 40 TO 45 MPH FOR THE LAST 2 HOURS WITH GUST TO
53 MPH AT THE DOT SITE 2 MILES EAST OF SACO ON HWY 2.
&&
MATTMLocal storm report, Feb 13, 9:48 AM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
948 AM MST SUN FEB 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM NON-TSTM WND GST 1 W ZORTMAN 47.92N 108.55W
02/13/2011 M58 MPH PHILLIPS MT MESONET
GUST FROM 53 TO 58 MPH FOR THE LAST 3 HOURS AT THE RAWS
SITE AT ZORTMAN.
&&
MATTMLocal storm report, Feb 13, 9:56 AM MST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
956 AM MST SUN FEB 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM NON-TSTM WND GST GLASGOW 48.20N 106.64W
02/13/2011 M62 MPH VALLEY MT OFFICIAL NWS OBS
GUST TO 62 MPH.
&&
MATTMLocal storm report, Feb 13, 9:59 AM MST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
959 AM MST SUN FEB 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HIGH SUST WINDS SCOBEY 48.79N 105.42W
02/13/2011 M48 MPH DANIELS MT MESONET
SUSTAINED WINDS 46 TO 48 MPH FOR THE LAST 2 HOURS WITH
GUST TO 57 MPH AT THE SCOBY AIRPORT.
&&
MATTMLocal storm report, Feb 13, 10:02 AM MST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1002 AM MST SUN FEB 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM NON-TSTM WND GST 7 ESE DEVILS CREEK RECR 47.56N 107.52W
02/13/2011 M72 MPH GARFIELD MT MESONET
GUST TO 72 MPH AT THE RAWS SITE WITH SUSTAINED WINDS FROM
35 TO 46 MPH FOR THE LAST 2 HOURS.
&&
MATTMLocal storm report, Feb 13, 10:07 AM MST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1007 AM MST SUN FEB 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HIGH SUST WINDS 9 SW BREDETTE 48.42N 105.44W
02/13/2011 M55 MPH ROOSEVELT MT MESONET
SUSTAINED WINDS 40 TO 55 MPH FOR THE LAST 2 HOURS WITH
GUST TO 61 MPH AT THE DOT SITE LOCATED AT MCDONALD PASS.
&&
MATTMFlood, Garfield
- When
- February 13, 12:00 PM MST to February 25, 10:00 PM MST
- Where
- Garfield County, 0.82 mi SW of Mosby to 2.53 mi SSE of Chain Buttes Raws
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Emergency Manager
- Coordinates
- 46.993, -107.884
Snowmelt and ice jams contributed to unusually high levels on the Musselshell River. The river flooded homes and closed roads for several weeks. The Musselshell River at Mosby was above flood stage between February 13 and 19 peaking at 13.37 feet on the 15th. It was the highest stage recorded at the site since March 1994.
Flood, Petroleum
- When
- February 13, 12:00 PM MST to February 25, 10:00 PM MST
- Where
- Petroleum County, 21.62 mi E of Winnett to 20.62 mi E of Dry Blood Creek Raws
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Emergency Manager
- Coordinates
- 46.993, -107.891
Snowmelt and ice jams contributed to unusually high levels on the Musselshell River. The river flooded homes and closed roads for several weeks. The Musselshell River at Mosby was above flood stage between February 13 and 19 peaking at 13.37 feet on the 15th. It was the highest stage recorded at the site since March 1994.
Flash Flood, Petroleum
- When
- February 14, 1:00 PM MST to 3:00 PM MST
- Where
- Petroleum County, 12.67 mi NW of Dry Blood Creek Raws to 9.53 mi NNE of Dry Blood Creek Raws
- Cause
- Dam / Levee Break
- Reported by
- Emergency Manager
- Coordinates
- 47.363, -108.556
A private stock pond (Sage Creek/Jensen Dam) on the Sage Creek partially failed, threatening a couple of county roads before it emptied into the Musselshell River. The roads threatened or flooded were Valentine and Dovetail Roads. The dam completely failed in April according to a report from Montana DNRC.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in North Dakota, February 13, 20111 injured · $700,000 · 58 kt wind · 36 events
- High Wind in Montana, February 13, 201169 kt wind · 16 events
- High Wind in North Dakota, February 13, 201112 events
- High Wind in South Dakota, February 13, 201151 kt wind · 8 events
- Blizzard and High Wind in Alaska, February 13 to 15, 201161 kt wind · 5 events
- Wildfire in Arkansas, February 13 to 17, 20114 events
- High Wind in Nebraska, February 13, 201155 kt wind · 3 events
- High Wind in Colorado, February 13, 201186 kt wind · 2 events
- High Wind in Minnesota, February 13, 20112 events
- Winter Storm in Wyoming, February 13, 20111 event
- High Wind in Idaho, February 13, 201150 kt wind · 1 event
- High Wind in South Dakota, February 13, 201157 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 286502, 291520, 286500.